# SDR LR7A08043

- Difficulty date: February 27, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 29,715 hours, 13,410 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Diffuser
- Part number: 3517863
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK, PER JOB CARD HC5702, FOUND RT OUTER WING LEADING EDGE ANTI-ICING DIFFUSER ASSY CRACKED AT OWS349.  REPAIR ACCOMPLISHED IAW LAC MEA 382-30-08-008.
